# SDR PNSA010402

- Difficulty date: April 10, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Aircraft time: 23,251 hours, 15,501 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Lead
- Part number: 8974697
- Condition: Defective
- Location: Egt Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EGT INDICATION ERRATIC DURING CLIMB.  RETURNED TO BASE.  REPLACED EGT LEAD.  OPS CHECK OK.
